North Carolina, 2016

Hail in North Carolina, April 28, 2016

April 28, 2016 · NWS MHX · 2 events in 2 counties and zones

Severe thunderstorms developed in a moist and unstable environment along a stationary front producing very large hail across portions of Hyde and Duplin counties during the afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

Severe thunderstorms developed in a moist and unstable environment along a stationary front producing very large hail across portions of Hyde and Duplin counties during the afternoon and evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Apr 28, 6:06 PM EST, 21 minutes earlier.

Area forecast discussion, Apr 28, 6:06 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
706 PM EDT THU APR 28 2016

.SYNOPSIS...
A STATIONARY FRONT NEAR THE ALBEMARLE SOUND THIS EVENING WILL
MOVE SOUTH THROUGH THE REGION LATER TONIGHT. HIGH PRESSURE WILL
EXTEND SOUTH INTO THE AREA FRIDAY AND FRIDAY NIGHT THEN SLIDE
OFFSHORE SATURDAY. A WARM FRONT WILL THROUGH FROM THE SOUTH
SUNDAY. ANOTHER COLD FRONT WILL MOVE THROUGH MONDAY NIGHT AND
TUESDAY. AN AREA OF LOW PRESSURE WILL AFFECT THE AREA WEDNESDAY
INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 7 PM...STATIONARY FRONT CONTS NEAR ALBEMARLE SOUND WITH
CONTD STRONG HEATING TO THE S WITH LOW TO MID 80S INLAND. THESE
WARM TEMPS COMBINED WITH MID/UPR 60S DEWPTS ARE PRODUCING SFC
BASED CAPES AOA 2000. SEA BREEZE INTERACTING WITH BNDRY GENERATED
SVR STORMS ACROSS TYRRELL AND HYDE COUNTIES EARLY THIS EVE.
APPEARS STORMS APPROACHING FROM THE WEST ARE SHOWING A WEAKENING
TREND AND WILL LIKELY CONT TO WEAKEN WITH LOSS OF DAYTIME HTG LTR
THIS EVE. WILL KEEP GOOD CHC TO LIKELY POPS ACRS INLAND AREAS
WITH VERY LITTLE CONVECTION EXPECTED SRN CST IN WAKE OF SEA
BREEZE. STRONG TO ISOLD SVR STORMS WILL BE POSSIBLE CLOSER TO THE
STNRY BNDRY ACRS NRN SXNS AND ACRS THE COASTAL PLAINS COUNTIES
THRU MID EVE.

OVERNIGHT THE FRONT TO THE N WILL DRIFT S AND THIS COMBINED WITH
WEAK SHORT WAVES CROSSING ALOFT WILL LEAD TO CONT GOOD CVRG OF
SHRA AND STORMS THRU THE EVENING. CONT PREV FCST OF LIKELY POPS
CNTRL AND N WITH CHC S THIS EVENING. THE PRECIP SHLD GRAD MOVE S
AND E LATER TONIGHT WITH MAINLY DRY CONDITIONS BY DAYBREAK. LOWS
WILL RANGE FROM UPR 50S NE TO LOW/MID 60S ELSEWHERE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS OF 230 PM THURSDAY...HIGH PRES WILL NOSE IN FROM THE N WITH DRY
WEATHER EXPECTED. EARLY MORNING LOW STRATUS WILL GRAD LIFT/ERODE
WITH PC TO MSUNNY SKIES FROM LATE MORN THRU THE AFTN. WILL BE A
LITTLE COOLER WITH NE WINDS....HIGHS MID 60S NE CST TO UPR 70S/LOW
80S SW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 300 PM THURSDAY...MODELS HAVE COME INTO BETTER AGREEMENT FOR
FRI NIGHT THROUGH SUNDAY PERIOD...LEADING TO INCREASED FCST
CONFIDENCE FOR THAT TIME FRAME. 12Z MODELS ARE INDICATING BETTER
RUN-TO-RUN CONSISTENCY BUT GFS AND ECMWF CONTINUE TO HAVE
SIGNIFICANT DIFFERENCES WITH HANDLING INDIVIDUAL SHORTWAVES IN
FAST FLOW PATTERN...RESULTING IN DIFFERENCES WITH FRONTAL BNDRY
PLACEMENT. WILL GENERALLY STICK TO PREVIOUS FCST TRENDS
INDICATING A POTENTIALLY WET PERIOD SUNDAY NIGHT INTO MONDAY WITH
THE PRECIPITATION POTENTIAL FOR THE PERIOD FROM TUESDAY INTO
WEDNESDAY VERY UNCERTAIN AT THIS TIME.

FRIDAY NIGHT AND SATURDAY: MODELS HAVE TRENDED DRY FOR FRI NIGHT
AND DROPPED SLGT CHC POPS THAT PERIOD. ALSO DROPPED SLGT CHC POPS
FOR ERN SECTIONS SAT BUT KEPT CHC POPS INLAND AS MODELS CONTINUE
TO INDICATE POTENTIAL FOR LIGHT QPF THREAT TO DEVELOP NORTH OF
STALLED FRONT JUST TO THE SOUTH. MIN TEMPS 55-60...AND HIGHS SAT WILL
BE IN THE LOWER TO MIDDLE 70S EXCEPT MID-UPR 60S NRN OBX.

SAT NIGHT THROUGH MONDAY...12Z MODELS HAVE CONTINUED RECENT TRENDS
OF QUICKER RETURN OF SHRT WV ENERGY FROM W...LEADING TO SFC HIGH
EXTENDING OVER AREA FROM N MOVING OFFSHORE FASTER SAT NIGHT AND
RETURN OF WARM SECTOR CONDITIONS SUNDAY AS LOW PRES MOVES ACROSS
TO NW AND N. SFC LOW WILL TRACK ACROSS TO N AND NE SUN NIGHT AND
MON...WITH COLD FRONT PUSHING INTO AREA BY LATE MONDAY. KEPT LOW
CHC POPS FOR SHOWERS INLAND OF COAST SAT NIGHT...THEN CONTINUED
PREVIOUS FCST WITH INCREASING CHC POPS FOR TSTMS SUN-MON. ADJUSTED
TEMPS UP SEVERAL DEGS EACH PERIOD WITH RETURN OF SRLY FLOW. LOWS
UPR 50S TO LOW 60S SAT NIGHT...AND 60-65 SUN NIGHT. HIGHS AROUND
80 INLAND SUN AND LOWER 80S MON...WITH 70S OBX BOTH DAYS.

TUESDAY THROUGH THURSDAY...PER ABOVE...LOW CONFIDENCE FCST THIS
PERIOD WITH REGARDS TO TIMING, LOCATION AND AMOUNTS OF
PRECIPITATION GIVEN MODEL DIFFERENCES. 12Z GFS CONTINUES TO
INDICATE STRONGER SHRT WV ENERGY PUSHING COLD FRONT WELL SOUTH OF
AREA TUE-WED WITH COASTAL LOW PRES ON THU. ECMWF INITIALLY WEAKER
AND STALLS FRONT NEAR COAST BUT THEN FASTER WITH ADDITIONAL SHRT
WV ENERGY WITH LOW PRES MOVING ACROSS FROM W LATE TUE INTO WED
NIGHT...THEN DRYING THU. BEST BET AT THIS TIME IS TO BROAD BRUSH
LOW CHANCE POPS THROUGH THE PERIOD. WILL CONTINUE TO LEAN TO
PREVIOUS FCST TRENDS AND WPC SOLUTIONS WITH FRONT STALLED NEAR
COAST AND WAVES MOVING ALONG IT. MIN TEMPS NEAR NORMAL WITH MID
50S TO LOWER 60S. HIGHS SLIGHTLY BELOW NORMAL WITH MAINLY LOW TO
MID 70S EXCEPT 60S OBX.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRI/...
AS OF 7 PM THU...MAINLY VFR CONDS THRU THIS EVENING WITH ANY SUB
VFR ASSOC WITH PASSING CONVECTION. WHERE STORMS DO CROSS GUSTY
WINDS AND SOME HAIL WILL BE POSSIBLE GIVEN GOOD INSTABILITY OVER
REGION. LATER TONIGHT THE FRONT CURRENTLY STALLED NEAR ALBEMARLE
SOUND WILL DRIFT S AND EXPECT AREA OF IFR STRATUS TO FOLLOW THE
FRONT SPREADING S THRU THE TAFS 07Z TO 10Z. THE STRATUS WILL
LINGER THRU 12 TO 13Z THEN GRAD LIFT AND SCT OUT TO VFR LATE MORN.
VFR REST OF THE PERIOD WITH PC TO MCLR SKIES AS HIGH PRES NOSES IN
FROM THE N.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...SUB-VFR CIGS PSBL LATE FRI NIGHT INTO
EARLY SATURDAY WITH LOW LVL MSTR UNDER INVERSION. VFR EXPECTED SAT
AFTN INTO SUN BUT WITH SCT SHOWERS/TSTMS AND LCL SUB-VFR MAINLY
INLAND AND N. MORE WDSPRD AND HEAVIER PRECIPITATION IS EXPECTED
LATE SUNDAY INTO MONDAY IN ADVANCE OF A COLD FRONT WITH PERIODS
OF SUB VFR CONDITIONS. SUB-VFR MAY LINGER INTO MON NIGHT AND TUE
WITH FRONT STALLED NEAR THE COAST.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 7 PM THU...NO SIG CHANGES. STALLED FRONT NEAR ALBEMARLE
SOUND WILL DRIFT S CROSSING THE REGION OVERNIGHT AND EARLY FRI. SW
WINDS 10 TO 15 KTS WITH A FEW GUSTS TO 20 KTS THIS EVENING AHEAD
OF THE FRONT WILL GRAD BECOME MORE N TO NE LATER TONIGHT INTO FRI
MORN MAINLY AOB 10 KTS. LATER FRI AS HIGH NOSES IN FROM THE N...NE
WINDS WILL INCREASE A BIT TO 10 TO 15 KTS. SEAS MAINLY 2 TO 4 FEET
THRU THE PD...COULD BE A 5 FOOTER THIS EVENING OUTER CNTRL WTRS.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...ACTIVE WEATHER EXPECTED AS FAST FLOW
ALOFT LEADS TO SEVERAL WEATHER SYSTEMS IMPACTING THE WATERS
INTO EARLY NEXT WEEK. MODELS HAVE TRENDED WEATHER WITH POST
FRONTAL NORTHERLY FLOW FRIDAY NIGHT INTO SAT WITH SPEEDS BELOW 20
KT. WINDS QUICKLY RETURN TO SRLY BY SUN MORNING...WITH SW WINDS
15-20 KT AHEAD OF COLD FRONT SUN NIGHT INTO MON. LOW CONFIDENCE
FCST FOR MON NIGHT AND TUE WITH MODEL DIFFERENCES ON FRONTAL
MOVEMENT. LEANED TO PREVIOUS THINKING WITH FRONT STALLED NEAR
COAST AND LIGHTER WINDS.

WAVE MODELS INDICATE 4-5 FT SEAS NRN WATERS WITH NRLY WINDS FRI
NIGHT INTO SAT...AND 4-5 FT MOST OUTER WATERS WITH SW WINDS SUN
NIGHT INTO MONDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...JBM
AVIATION...RF/JBM
MARINE...RF/JBM
Hazardous weather outlook, Apr 28, 3:20 AM EST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
420 AM EDT THU APR 28 2016

NCZ029-044>047-079>081-090>095-098-103-104-290830-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
420 AM EDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND LINGER INTO THE EARLY EVENING. SOME STORMS MAY
BECOME SEVERE WITH THE THREATS OF LARGE HAIL...DAMAGING WIND
GUSTS...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS. THE BEST
CHANCE OF A SEVERE THUNDERSTORM ARE NORTH OF AN OCRACOKE TO NEW
BERN TO KINSTON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Apr 28, 1:56 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
256 PM EDT THU APR 28 2016

NCZ080-081-281930-
BEAUFORT-MAINLAND HYDE-
256 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEAUFORT AND WEST
CENTRAL MAINLAND HYDE COUNTIES...

AT 255 PM EDT...A STRONG THUNDERSTORM WAS OVER BAYVIEW FERRY
TERMINAL...OR 16 MILES EAST OF RIVER ROAD...MOVING NORTHEAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BELHAVEN...BAYVIEW FERRY TERMINAL...RANSOMVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3560 7658 3544 7639 3537 7672 3544 7680
TIME...MOT...LOC 1855Z 234DEG 17KT 3542 7672

2
Special weather statement, Apr 28, 2:36 PM EST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 PM EDT THU APR 28 2016

NCZ081-282015-
MAINLAND HYDE-
336 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MAINLAND HYDE COUNTY...

AT 335 PM EDT...A STRONG THUNDERSTORM WAS OVER SWAN QUARTER FERRY
TERMINAL...OR 35 MILES EAST OF RIVER ROAD...MOVING NORTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SWAN QUARTER FERRY TERMINAL...SWINELL FORK...FAIRFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3531 7640 3540 7648 3565 7608 3541 7593
TIME...MOT...LOC 1935Z 242DEG 20KT 3538 7637

26
Special weather statement, Apr 28, 3:16 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
416 PM EDT THU APR 28 2016

NCZ046-047-081-282100-
TYRRELL-MAINLAND HYDE-WESTERN DARE-
416 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MAINLAND DARE...
SOUTHERN TYRRELL AND NORTHEASTERN MAINLAND HYDE COUNTIES...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS 16 MILES SOUTH OF COLUMBIA...
OR 31 MILES SOUTHEAST OF PLYMOUTH...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GUM NECK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3556 7626 3572 7638 3593 7602 3566 7587
TIME...MOT...LOC 2015Z 244DEG 13KT 3568 7623

26
Special weather statement, Apr 28, 4:04 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
504 PM EDT THU APR 28 2016

NCZ029-045-046-080-081-282145-
TYRRELL-BEAUFORT-MAINLAND HYDE-WASHINGTON-MARTIN-
504 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEAUFORT...EASTERN
MARTIN...SOUTHWESTERN TYRRELL...WASHINGTON AND NORTHWESTERN MAINLAND
HYDE COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
PLYMOUTH...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRESWELL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3567 7627 3566 7673 3579 7680 3593 7638
TIME...MOT...LOC 2103Z 251DEG 19KT 3574 7673

10
Special weather statement, Apr 28, 4:53 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
553 PM EDT THU APR 28 2016

NCZ081-094-282230-
MAINLAND HYDE-PAMLICO-
553 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PAMLICO...SOUTHERN
TYRRELL AND CENTRAL MAINLAND HYDE COUNTIES...

AT 552 PM EDT...A STRONG THUNDERSTORM WAS OVER SWAN QUARTER FERRY
TERMINAL...OR 37 MILES EAST OF RIVER ROAD...MOVING NORTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SWAN QUARTER FERRY TERMINAL...NEW HOLLAND...FAIRFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3541 7593 3525 7632 3526 7639 3522 7641
      3521 7643 3536 7658 3561 7628 3560 7621
      3562 7619 3565 7619 3565 7618 3567 7618
      3567 7617 3543 7590
TIME...MOT...LOC 2152Z 240DEG 23KT 3537 7635

2
Special weather statement, Apr 28, 4:57 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
557 PM EDT THU APR 28 2016

NCZ045-046-080-081-282245-
TYRRELL-BEAUFORT-MAINLAND HYDE-WASHINGTON-
557 PM EDT THU APR 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BEAUFORT...SOUTHERN TYRRELL...SOUTHEASTERN WASHINGTON AND
NORTHWESTERN MAINLAND HYDE COUNTIES...

AT 556 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF BELHAVEN TO 14 MILES SOUTH OF
COLUMBIA...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
TYRRELL...NORTHEASTERN BEAUFORT...NORTHWESTERN MAINLAND HYDE AND
SOUTHEASTERN WASHINGTON COUNTIES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3559 7615 3575 7602 3577 7638 3566 7662
TIME...MOT...LOC 2156Z 275DEG 13KT 3570 7649 3571 7630

10

The radar

The Raleigh/Durham radar (KRAX), 68 km away, was scanning. The volume nearest the first event began at 23:30 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Duplin

When
April 28, 6:27 PM EST
Where
Duplin County, 0.57 mi W of Faison
Measured
1.5 in hail
Reported by
911 Call Center
Coordinates
35.120, -78.140

Hyde County 911 center reported hail.

Hail, Hyde

When
April 28, 6:30 PM EST
Where
Hyde County, 6.18 mi E of Ponzer
Measured
2 in hail
Reported by
Social Media
Coordinates
35.600, -76.390

Hail 2 inches in diameter reported 6 miles east of Ponzer.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2016Every state in 2016This day in weather historyWarnings in North Carolina, April 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 621994, 621995.